# SDR UALA2010042001320

- Difficulty date: April 20, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 56,113 hours, 8,248 cycles
- Engine: Pwa PW4090
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 263BC1013
- Part serial: 137
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BATTERY CHARGER APU APU BATTERY CHARGER FAILURE.   STATUS  MSG01- ACTIVE TAXI OUT MODE DEPENDENT; APU BATTERY IS WEAK. DB- ELMS P310 ELECTRONICS UNIT MSG-2413047 ACTIVE TA MODE.  REPLACED APU BATTERY CHARGER.
